Fast algebraic immunity of Boolean functions - Archive ouverte HAL Access content directly
Journal Articles Advances in Mathematics of Communications Year : 2017

Fast algebraic immunity of Boolean functions

, (1, 2)
1
2
Not file

Dates and versions

hal-02287573 , version 1 (13-09-2019)

Identifiers

  • HAL Id : hal-02287573 , version 1

Cite

Sihem Mesnager, Gérard Cohen. Fast algebraic immunity of Boolean functions. Advances in Mathematics of Communications, 2017, 11 (2), pp.373-377. ⟨hal-02287573⟩
27 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More